| Model Number |
E3310 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
04/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, four-year-old female underwent procedure-bilateral myringotomy tubes and adenoidectomy, the procedure went well.Surgical technologist tried to suction saline off face, accidentally hit cautery button vs.Suction on bovie resulting to superficial burn inside of the eyelid and burn twice the nose.